English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Categorical geometric skew Howe duality

MPS-Authors
/persons/resource/persons235695

Licata,  Anthony
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

cautis_categorical_2010.pdf
(Any fulltext), 339KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Cautis, S., Kamnitzer, J., & Licata, A. (2010). Categorical geometric skew Howe duality. Inventiones Mathematicae, 180(1), 111-159. doi:10.1007/s00222-009-0227-1.


Cite as: http://hdl.handle.net/21.11116/0000-0004-24DC-C
Abstract
There is no abstract available